Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 19.

Air pollution · Stochastic differential equation · Change point · Respiratory infection · Intervention measures

He, Sha, Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2018) Stochastic modelling of air pollution impacts on respiratory infection risk. Bulletin of Mathematical Biology, 80 (12). pp. 3127-3153. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-018-0512-5)

Bifurcation

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-016-0208-7)

biological control

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-013-9886-6)

Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-009-9438-2)

cumulative number of deaths

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-013-9886-6)

Dengue fever

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-016-0208-7)

dispersal

Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-009-9438-2)

dynamic threshold

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-013-9886-6)

frequency of pesticide applications

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-013-9886-6)

IPM

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-013-9886-6)

Mosquito augmentation

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-016-0208-7)

multiscale model

Xiao, Yanni, Xiang, Changcheng, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2020) Coupling the macroscale to the microscale in a spatiotemporal context to examine effects of spatial diffusion on disease transmission. Bulletin of Mathematical Biology, 82:58. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-020-00736-9)

natural enemy

Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-009-9438-2)

outbreaks

Xiao, Yanni, Xiang, Changcheng, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2020) Coupling the macroscale to the microscale in a spatiotemporal context to examine effects of spatial diffusion on disease transmission. Bulletin of Mathematical Biology, 82:58. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-020-00736-9)

pest

Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-009-9438-2)

pest resistance

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-013-9886-6)

semi-stochastic simulation

Xiao, Yanni, Xiang, Changcheng, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2020) Coupling the macroscale to the microscale in a spatiotemporal context to examine effects of spatial diffusion on disease transmission. Bulletin of Mathematical Biology, 82:58. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-020-00736-9)

threshold policy

Xiao, Yanni, Xiang, Changcheng, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Tang, Sanyi (2020) Coupling the macroscale to the microscale in a spatiotemporal context to examine effects of spatial diffusion on disease transmission. Bulletin of Mathematical Biology, 82:58. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-020-00736-9)

Wolbachia-infected mosquitoes

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:https://doi.org/10.1007/s11538-016-0208-7)

This list was generated on Tue Aug 11 07:41:40 2020 UTC.